Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 13, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Independent systems of automata in labyrinths
    July 1, 2003
    G. Kilibarda, V. B. Kudryavtsev, Š. Ušćumlić
    Page range: 221-225
  • Requires Authentication Unlicensed
    Licensed
    Estimation of the time needed to set up a covert channel
    July 1, 2003
    A. A. Grusho, E. E. Timonina
    Page range: 257-263
  • Requires Authentication Unlicensed
    Licensed
    Schemes of public distribution of keys based on a non-commutative group
    July 1, 2003
    M. A. Cherepnev
    Page range: 265-269
  • Requires Authentication Unlicensed
    Licensed
    Characteristic polynomials of multi-index transportation problems
    July 1, 2003
    V. N. Shevchenko
    Page range: 271-276
  • Requires Authentication Unlicensed
    Licensed
    Construction of maximally non-Hamiltonian graphs
    July 1, 2003
    P. V. Roldugin
    Page range: 277-289
  • Requires Authentication Unlicensed
    Licensed
    Generating triples of involutions of large sporadic groups
    July 1, 2003
    A. V. Timofeenko
    Page range: 291-300
  • Requires Authentication Unlicensed
    Licensed
    On the number of reversible homogeneous structures
    July 1, 2003
    I. V. Kucherenko
    Page range: 301-305
  • Requires Authentication Unlicensed
    Licensed
    Random partitions of a set with given number of blocks
    July 1, 2003
    A. N. Timashov
    Page range: 307-317
  • July 1, 2003
    M. I. Tikhomirova, V. P. Chistyakov
    Page range: 319-329

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/13/3/html?lang=en
Scroll to top button